Advertisement

Mathematische Annalen

, Volume 8, Issue 1, pp 35–44 | Cite as

Ueber gewisse Differentialgleichungen

  • W. Frahm
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. *).
    Hesse: Zur Involution, Borchardt's Journ. Bd 63.Google Scholar
  2. **).
    Math. Ann. Bd III.Google Scholar

Copyright information

© Druck und Verlag von B. G. Teubner 1874

Authors and Affiliations

  • W. Frahm
    • 1
  1. 1.Tübingen

Personalised recommendations